Quantizations in a category of relations.

Jakobsen, Per K.; Lychagin, Valentin V.

Lobachevskii Journal of Mathematics (2005)

  • Volume: 17, page 61-148
  • ISSN: 1995-0802

How to cite


Jakobsen, Per K., and Lychagin, Valentin V.. "Quantizations in a category of relations.." Lobachevskii Journal of Mathematics 17 (2005): 61-148. <http://eudml.org/doc/230315>.

author = {Jakobsen, Per K., Lychagin, Valentin V.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {symmetric monoidal category; quantization; deformation; bicomodules},
language = {eng},
pages = {61-148},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Quantizations in a category of relations.},
url = {http://eudml.org/doc/230315},
volume = {17},
year = {2005},

AU - Jakobsen, Per K.
AU - Lychagin, Valentin V.
TI - Quantizations in a category of relations.
JO - Lobachevskii Journal of Mathematics
PY - 2005
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 17
SP - 61
EP - 148
LA - eng
KW - symmetric monoidal category; quantization; deformation; bicomodules
UR - http://eudml.org/doc/230315
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.